MAUDE Adverse Event Report: OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR
Model Number BIS/IS-15
Medical Device Problem Codes Over-Sensing (1438); Device Sensing Problem (2917); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported right ventricular (rv) lead in left ventricular (lr) port 2 5071 adapted into bipolar config had chronic high thresholds and poor sensing.Lv lead in rv port 4968 had oversensing in bipolar and pause was observed on holter with reproducible oversensing with isometrics and movement.Reprogrammed to uni with 4 mv sensitivity and resolved some of the oversensing and inhibition.Revision/new case scheduled.Discussed extraction not recommended on epi leads.Referred to oma if doctor would like to discuss extraction further.Discussed possible configuration options to try and get better sensing.Consider switching leads back to port where they are placed and testing multiple configurations.Patient is pacer dependent.The adaptor remains in the patient.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h10 the report received from the customer was sent to oscor in error.There was no allegation against an oscor product; therefore, this report is being voided.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
BIS/IS-15
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key12982817
Report Number1035166-2021-00152
Device Sequence Number5302241
Product Code DTD
UDI-Device Identifier00836559002680
UDI-Public00836559002680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberBIS/IS-15
Device Catalogue NumberBIS/IS-15
Device Lot NumberC4-13720
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown